# SDR 98ZZZX3348

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3912Q
- Make and model: Bell 206B
- Aircraft serial: 3271
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Corroded
- Location: M/R Blade Spar
- Part time: 1,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR INSPECTION FOUND INTERGRANULAR CORROSION ON TIP END OF BLADE SPAR.
